# SDR SWAA2021092708603

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL8 WL157. ; / [01] REMOVED CORROSION ON AFT CARGO BAY RAIL AT BS 773 LBL 8 WL 157. AREA MEASUREMENTS D=0.010' X L=1.9' X W=0.8' ORIGINAL THICKNESS 0.063' REMAINING THICKNESS 0.053'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4A(2) FIGURE 103 DETAIL A; B; C; D; AND E.; [02] VERIFIED CORROSION REMOVED AT BS 773 LBL 8 WL 157. AREA MEASUREMENTS D=0.010' X L=1.9' X W=0.8' ORIGINAL THICKNESS 0.063' REMAINING THICKNESS 0.053'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4A(2) FIGURE 103 DETAIL A; B; C; D; AND E.; [03] PERFORMED CUT OUT ON RAIL AT AFT CARGO BAY BS773 LBL8 WL157. I.A.W. SRM 53-00-53-2R-2; REPAIR 2; ALTERNATIVE 5; DETAIL F.; [04] VERIFIED DAMAGE REMOVED PER SRM 53-00-53-2R-2; [05] REQUEST NDI ON CUT OUT FREE CRACK ON RAIL AT AFT CARGO BAY BS773 LBL8 WL157.I.A.W. SRM 53-00-53-2R-2; REPAIR 2; REPAIR INSTRUCTIONS 4; STEP E.; [06] HFEC INSPECTED RAIL CUTOUT AREA; IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [07] FABRICATED; LOCATED AND DRILLED CHANNEL REPAIR ITEM #53100004-001; LOT 1461073-1; AT AFT CARGO BAY BS773 LBL8 WL 157.I.A.W SRM53-00-53-2R-2 REPAIR 2; ALTERNATIVE 5. OK TO INSTALL;
